Doctor insights on:
Benadryl For Face Rash
Stpped amox 3 days ago started Benadryl (diphenhydramine) for rash on face and puffy lip should I be able to stop Benadryl (diphenhydramine) without it getting worse. Making me tired!
Amoxicillin Rash: If after three days of stopping the amoxicillin and being on Benadryl (diphenhydramine), (diphenhydramine) your rash is not subsiding, I would not stop the Benadryl (diphenhydramine). However, I would recommend that you contact your physician because your Benadryl (diphenhydramine) many need to be changed to a short Prednisone taper if there has not been improvement on Benadryl (diphenhydramine) alone. ...Read more
Rash on face varies depending on the cause. Raised rash is one, which are palpable or felt by fingers. The different types of raised rashes are: papules (like a pimple), pustular (containing pus), vesicular (containing fluid like chicken pox), or a patch with margins such as in tinea. The nature of the rash gives us clues ...Read more
By mouth, possibly: Rash to a cream usually is due to contact dermatitis. The best treatment is avoidance, namely stopping the offending cream. If the rash continues after stopping, usually a steroid topically or by mouth may be required. Benadryl (diphenhydramine) by mouth will reduce itching, but not necessarily affect the rash. You better see a dermatologist. ...Read more
My 4 month had red rashes only on his face. Forehead, cheeks, and under his eyes. Can I use benadryl (diphenhydramine) cream?
11mo f c rash on upper body and face. Possible reaction from cephalexin. Taking Benadryl (diphenhydramine) q 4-6hrs prn. She's still pretty uncomfortable. Suggestions?
It could be due...: ...To the antibiotic, or it could be secondary to the infection that the antibiotic is being used to treat. Or it could be something else entirely, such as a viral illness. Benadryl (diphenhydramine) is not going to do anything except make her drowsy. If she's uncomfortable, you should let your pediatrician or a dermatologist examine her at your earliest convenience. ...Read more
I was rx Levaquin & my face got a rash. I want to finish the Levaquin but hate the rash. I don't have benadryl (diphenhydramine) but I do have Claritin. Will that work?
I have a fine, papular, kinda itchy rash that has broken out on most of my face. It seems to be spreading out over the rest of my face. What can I do for it? Have tried Benadryl (diphenhydramine) lotion and tablets.
Contact dermatitis: Most rashes that are fine and itchy are related to an allergic reaction to a substance that the skin came in contact. On the face, it could be a soap, cosmetic, or an airborne substance. It may respond to Hydrocortisone cream that could be applied 3 times a day. The 1% cream that is available otc is safe to use on your face for a week or so, but if there is no response, get it checked out. ...Read more
I took clindamycin and developed a red rash on my face neck and chest. Itches and tingled. Benadryl (diphenhydramine) has not helped. No other symptoms. What can I do?
I have a latex allergy when I have a reaction, should use epipen if I have a rash and hives and itchiness on my face? Or try Benadryl (diphenhydramine)? No SOB
NO and NO: Since you do not get anaphylaxis, you should not use epi. Why do you have it? Benadryl (diphenhydramine) is a sleeping pill and not a good antihistamine. Cetirizine [Zyrtec] is superior and not likely to make you sleepy. Sometimes people take 2 or 3 but usually 1 pill lasts all day. ...Read more
35 weeks pregnant itching from head to toe. Took shower, and 2 benadryl (diphenhydramine). Very aggravating. No rash?
My toddler son has a rash all over his face and arms from scratching. How do I get rid of this? Is it o.K. To give him Benadryl (diphenhydramine) or zyrtec?
Yes: But see your doctor to determine the cause then appropriate treatment can be given. ...Read more
30 weeks pregnant. Miserable itching rash that has spread all over body and face. Has tried benadryl, (diphenhydramine) atarax and multiple creams unsuccessfully?
PUPPP: You may have puppp - pruritic urticarial papules and plaques of pregnancy, a benign but itchy problem that resolves at delivery. But there are many causes of itchy rashes. If miserable see your primary care provider, midwife, OB or dermatologist. A picture is worth a 1000 words. They may know it & what is best to do when they see it. ...Read more
I have a skin colored rash on my neck, behind my ears and on my face. It does not itch. I have tried Benadryl (diphenhydramine) and hydrocortisone cream. Neither helped?
See a Dermatologist: It is really impossible to say what this rash may be without a more detailed history and exam. I suggest you make an appointment with a Dermatologist to have this evaluated properly. ...Read more
Depends on…: …the cause of the rash: razor burn, acne, rosacea, shingles, contact dermatitis, drug reaction, photodermatitis, phytophoto- dermatitis, etc. Rashes are difficult to diagnose without good history & direct observation. See fp or dermatologist. Be sure to take along list of meds (rx & otc) as well as supplements you take & how you've treated rash already. ...Read more
Many possibilities: There are many types and causes of skin rashes that could cause itching. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Insect bites can also be the cause of a rash on the skin. Have it evaluated by a professional and get the appropriate treatment. ...Read more
Rash from Flu: Flu symptoms accompanied by a rash are often attributed to allergies or relatively common illnesses. Individuals experiencing flu symptoms with a rash should be seen by a physician to begin treatment and rule out severe allergic reactions. ...Read more
Brush or make-up: More likely the rash would be from an allergy to the make-up. Some people are sensitive to specific brushes, but more brushes these days are made from synthetic materials...More plastic than hair, which don't typicaly cause allergies. However, these are both treated with short courses of cool compresses, benadryl, (diphenhydramine) and if needed a little Hydrocortisone (twice a day for a week). ...Read more
Depends: Lots of rashes are.Get a more detailed answer ›
What happens if I have a the butterfly rash on face, is there is possibility that it is not lupus?
What might be the cause of fine rash on face after having fever for two days? She is 21 years old. Tnx.
Rule out strep: Fever followed by a fine rash could be due to strep & is called scarlet fever. Get seen today for evaluation. If a rapid strep test is done & is negative, ask for a throat culture to confirm. Rapid strep tests can have false negatives 1 to 3 out of 10 times and miss a lot of strep when negative results are not confirmed. If she should get worse, shortness of breath, severe headache, etc. To ER. ...Read more
I am experiencing a big bump on chin that yellowdrain. The following also describe me: Rash on face, Drainage or pus, and Rash. What should I do?
See a doctor: You should see a doctor and have the issue evaluated and treated. You will likely need antibiotics. ...Read more
I have a red butterfly shaped rash on face it is always there but will get lighter and darker it does not hurt or itch but will feel hot when darker?
Please see: Please see your dermatologist for evaluation and to discuss treatment options. This way you can get the best treatment. ...Read more